Biology · Pharmacology and Therapeutics
A bipolar disorder patient undergoing long-term lithium carbonate therapy reports symptoms of nausea, vomiting, and a coarse hand tremor. Which clinical action is most appropriate?
- 1Instruct the patient to skip the next dose and seek an immediate serum lithium level assessment.✓
- 2Advise the patient to increase water intake and lower their daily sodium intake.
- 3Direct the patient to take the next scheduled lithium dose with food and a full glass of water.
- 4Reassure the patient that these are transient side effects which will resolve spontaneously.
Correct answer
Instruct the patient to skip the next dose and seek an immediate serum lithium level assessment.
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pharmacology and Therapeutics?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Pharmacology and Therapeutics